MathSciNet Relay Station
MathSciNet bibliographic data
MR2441916 (2009j:35060) 35J25 (35A25 76A05 76D10)
Bresch, Didier; Milisic, Vuk Vers des lois de parois multi-échelle implicites. (French) [Towards implicit multi-scale wall-laws] C. R. Math. Acad. Sci. Paris 346 (2008), no. 15-16, 833–838.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement